Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 13, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 11, 2008, 4:47 PM EDT for Calhoun County, Jackson County, Michigan. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 4:47 PM EDT (20:47 UTC)
- Expired
- Apr 11, 2008, 5:18 PM EDT
- In force
- 31 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Calhoun County, MI, Jackson County, MI
The radar
The Grand Rapids radar (KGRR), 109 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:55 PM EDT | HAIL 1 | Parma, MI | HAIL WAS COVERING THE GROUND WITH A FEW BROKEN WINDSHIELDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 12:58 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 112046
SVRGRR
MIC025-075-112130-
/O.NEW.KGRR.SV.W.0013.080411T2047Z-080411T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
447 PM EDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN
NORTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 530 PM EDT
* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR HOMER...
OR ABOUT 8 MILES SOUTH OF ALBION...AND MOVING NORTHEAST AT 51 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRING ARBOR BY 455 PM EDT
PARMA...SANDSTONE AND JACKSON BY 500 PM EDT
TOPKINS AND SPRINGPORT BY 505 PM EDT
TOPKINS AND RIVES JUNCTION BY 510 PM EDT
MUNITH BY 515 PM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4207 8456 4207 8489 4208 8489 4243 8472
4243 8413
TIME...MOT...LOC 2047Z 209DEG 45KT 4215 8470
$$
COBB2 follow-up statements
000
WWUS53 KGRR 112110
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
510 PM EDT FRI APR 11 2008
MIC025-112120-
/O.CAN.KGRR.SV.W.0013.000000T0000Z-080411T2130Z/
CALHOUN MI-
510 PM EDT FRI APR 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALHOUN IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTHWESTERN MICHIGAN.
LAT...LON 4238 8418 4227 8447 4236 8468 4239 8466
4243 8465 4242 8414
TIME...MOT...LOC 2110Z 209DEG 45KT 4240 8451
$$
MIC075-112130-
/O.CON.KGRR.SV.W.0013.000000T0000Z-080411T2130Z/
JACKSON MI-
510 PM EDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN JACKSON...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOPKINS...OR ABOUT 11 MILES SOUTHEAST OF EATON RAPIDS...AND MOVING
NORTHEAST AT 52 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MUNITH BY 515 PM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTHWESTERN MICHIGAN.
LAT...LON 4238 8418 4227 8447 4236 8468 4239 8466
4243 8465 4242 8414
TIME...MOT...LOC 2110Z 209DEG 45KT 4240 8451
$$
DUKE000
WWUS53 KGRR 112118
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
518 PM EDT FRI APR 11 2008
MIC075-112128-
/O.CAN.KGRR.SV.W.0013.000000T0000Z-080411T2130Z/
JACKSON MI-
518 PM EDT FRI APR 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACKSON IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTHWESTERN MICHIGAN.
LAT...LON 4238 8418 4227 8447 4236 8468 4239 8466
4243 8465 4242 8414
TIME...MOT...LOC 2118Z 209DEG 45KT 4249 8444
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:11 PM EDT, 36 minutes earlier.
Area forecast discussion, Apr 11, 4:11 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 411 PM EDT FRI APR 11 2008 LATEST UPDATE...ALL SECTIONS BUT AVIATION... .SYNOPSIS...(411 PM EDT FRI APR 11 2008) LOW PRESSURE WILL MOVE SLOWLY EAST ACROSS THE REGION THROUGH SATURDAY NIGHT. OCCASIONAL RAIN SHOWERS CAN BE EXPECTED... AND AS COLDER AIR FILTERS INTO THE REGION THE RAIN SHOWERS SHOULD MIX WITH OR EVEN CHANGE TO SNOW SATURDAY AFTERNOON AND NIGHT. DRIER AIR WILL PUSH DOWN FROM THE NORTH LATE SATURDAY NIGHT AND SUNDAY... WHICH WILL END THE PRECIPITATION AND BRING DECREASING CLOUDINESS. && .SHORT TERM...(411 PM EDT FRI APR 11 2008) (TONIGHT THROUGH SUNDAY NIGHT) SFC SYSTEM IS IN THE PROCESS OF OCCLUDING OVHD ATTM... WITH COOLER AND DRIER AIR BEGINNING TO SWEEP IN FROM THE SW. MANY LOCALES WERE ABLE TO CRACK 70 TODAY SOUTH OF I-96 WHILE TEMPS HAVE BEEN HOLDING IN THE 40S NORTH OF I-96. WILL BE CANCELLING THE TOR WATCH FROM WEST TO EAST OVER THE NEXT FEW HOURS WITH THE PASSAGE OF THE COLD/OCCLUDED FRONT. WINDS WILL BE QUITE STRONG/GUSTY JUST BEHIND THE FRONT FOR A BRIEF PERIOD THIS AFTN/EVENING. AS THE UPPER LOW APPROACHES FROM THE WEST TONIGHT... WIDESPREAD CLOUDINESS WILL SPREAD BACK INTO THE AREA AS WELL AS SCATTERED RAIN SHOWERS. SOME SNOW COULD MIX IN ACROSS THE FAR NRN CWFA LATE TONIGHT. WILL FEATURE THE HIGHEST POPS ON SATURDAY AS THE UPPER LOW PASSES OVERHEAD... WITH LIKELY TO CATEGORICAL POPS. AGAIN SOME SNOW MAY MIX IN ACROSS THE NRN CWFA. MOISTURE IS QUICK TO BAIL FROM NORTH TO SOUTH LATE SATURDAY NIGHT AND SUNDAY AS UPPER SYSTEM DEPARTS AND NORTH FLOW DRIVES IN DRY AIR MASS. FLOW ALSO BECOMES MORE ANTICYCLONIC WITH TIME. WILL HAVE DECREASING POPS FROM NORTH TO SOUTH... WITH THE WHOLE AREA DRY BY 18Z SUNDAY. IT MAY ACTUALLY BE EARLIER THAN THAT AND WE MAY SEE MORE SUNSHINE ON SUNDAY THAN WE ARE CURRENTLY ADVERTISING. && .LONG TERM...(411 PM EDT FRI APR 11 2008) (MONDAY THROUGH FRIDAY) THE WORK WEEK NEXT WEEK APPEARS RATHER QUIET WITH A WARMING TREND. HIGH PRESSURE BUILDS INTO THE AREA ON MONDAY AND WILL SLOWLY DRIFT ACROSS THE REGION THROUGH MID WEEK. BY WEDNESDAY NIGHT A WEAK COLD FRONT MOVES IN FROM THE NORTHWEST. MOISTURE LOOKS SOMEWHAT MEAGER AND THE DYNAMICS APPEAR WEAK...SO WILL ONLY MENTION A LOW CHANCE POP WITH THE FRONTAL PASSAGE. OTHERWISE...THE WEEK APPEARS DRY WITH TEMPS WARMING FROM THE 40S ON MONDAY TO THE 60S BY THE END OF THE WEEK. && .AVIATION...(147 PM EDT FRI APR 11 2008) THUNDERSTORMS WERE ON THE DOORSTEP AS OF 18Z. THESE STORMS WILL BE POSSIBLE AT THE TAF SITES UNTIL A COLD FRONT SWEEPS THROUGH FROM WEST TO EAST. THE FRONT WILL MOVE THROUGH MKG AROUND 1830Z AND EAST TO JXN AROUND 2230Z. THE CHANCE OF THUNDERSTORMS WILL END ONCE THE FRONT PASSES AS THE INSTABILITY WILL BE LOST. LOW PRESSURE WILL SLIDE OVER THE AREA LATE TONIGHT. THIS WILL HELP MAINTAIN THE SCATTERED RAIN SHOWERS...HOWEVER CONDITIONS SHOULD BE VFR OR MVFR. AS THE LOW PASSES EAST EARLY SATURDAY MORNING CEILINGS WILL LOWER AND THE SHOWERS WILL BECOME MORE PERSISTENT. EXPECT THAT MUCH OF THE AREA WILL DROP INTO THE IFR RANGE...OR EVEN BRIEF LIFR...BETWEEN 11Z AND 13Z AND CONTINUE INTO THE AFTERNOON. && .MARINE...(411 PM EDT FRI APR 11 2008) FOR AREAS NORTH OF WHITEHALL... THE OCCLUDED FRONTAL BOUNDARY IN THE VICINITY WILL RESULT IN VARIABLE/LIGHTER WINDS TONIGHT...SO HAVE CANCELLED THE SMALL CRAFT ADVISORY THERE. HOWEVER A STRONG NORTH NORTHEAST WIND IS EXPECTED TO DEVELOP SATURDAY WHICH MAY REQUIRE ANOTHER SMALL CRAFT ADVISORY. FOR AREAS SOUTH OF WHITEHALL... SOUTHWEST FLOW BEHIND THE COLD FRONT WILL PRODUCE 3 TO 5 FOOT WAVES TONIGHT. THERE MAY BE A LULL LATER TONIGHT AND SATURDAY BEFORE THE STRONGER NORTH NORTHEAST FLOW KICKS UP. && .HYDROLOGY...(411 PM EDT FRI APR 11 2008) MOST RIVERS WILL HAVE ELEVATED LEVELS OVER THE NEXT FEW DAYS FROM THE ONE TO TWO INCHES WHICH FELL LAST NIGHT. A FEW POINTS MAY COME CLOSE TO FLOOD STAGE... BUT NO RIVER FLOOD WARNINGS ARE CURRENTLY IN EFFECT. SEE THE RIVER STATEMENTS FOR MORE SPECIFIC INFORMATION. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY FROM ST JOE TO WHITEHALL THROUGH 12Z SAT. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: JK AVIATION: JK MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Apr 11, 5:32 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 532 AM EDT FRI APR 11 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-120945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 532 AM EDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS ALL OF SOUTHWEST LOWER MICHIGAN. THE PRIMARY THREATS ARE DAMAGING WINDS...LARGE HAIL AND PERHAPS A FEW TORNADOES. IN ADDITION FREQUENT LIGHTNING AND BRIEFLY HEAVY RAINFALL WILL ACCOMPANY THE STRONGEST THUNDERSTORMS. THE MAIN STORM MOTION WILL BE NORTHEAST AT 40 MPH. THE TIME FRAME FOR THE SEVERE WEATHER IS FROM NOON TO 4 PM. DUE TO THE RECENT HEAVY RAINFALL...RUNOFF WILL LEAD TO RISING STREAM AND RIVER LEVELS. SOME MINOR FLOODING IS POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF UNDER A HALF INCH ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RISING WATER LEVELS ON STREAMS AND RIVERS COULD LEAD TO SOME MINOR FLOODING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. LMZ844>849-120945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 532 AM EDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DUE TO THE WINDS AND WAVES...CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT THROUGH TONIGHT. IN ADDITION THE POTENTIAL EXISTS FOR SOME THUNDERSTORMS WITH HIGH WINDS AND FREQUENT LIGHTNING TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS WILL BECOME NORTHERLY AND IT WILL TURN COLDER THIS WEEKEND. THUS CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT.
In the hours before
Local storm report, Apr 11, 3:54 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 2 S PORTLAND 42.84N 84.90W
04/11/2008 E0.25 INCH IONIA MI TRAINED SPOTTER
&&
RSUTTLELocal storm report, Apr 11, 3:59 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 8 S IONIA 42.87N 85.06W
04/11/2008 E0.50 INCH IONIA MI TRAINED SPOTTER
INTERSTATE 96 AT MILE MARKER 65
&&
JKSpecial weather statement, Apr 11, 4:01 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
401 PM EDT FRI APR 11 2008
MIZ051-052-057>059-065-066-112100-
BARRY-CLINTON-EATON-GRATIOT-IONIA-KENT-MONTCALM-
401 PM EDT FRI APR 11 2008
...SPECIAL WEATHER STATEMENT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
CARSON CITY TO 7 MILES SOUTHWEST OF HASTINGS...MOVING EAST AT 15 MPH.
UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL... PALO... IONIA...
HASTINGS... IONIA... HASTINGS...
BUTTERNUT... SUMNER... SUMNER...
LAKE ODESSA... CARSON CITY... WOODLAND...
MUIR... LYONS... WOODBURY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4336 8454 4277 8484 4254 8508 4253 8553
4336 8502
TIME...MOT...LOC 2001Z 259DEG 13KT 4327 8493 4260 8540
COBBLocal storm report, Apr 11, 4:26 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
426 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL AUGUSTA 42.34N 85.35W
04/11/2008 E0.25 INCH KALAMAZOO MI TRAINED SPOTTER
&&
JKLocal storm report, Apr 11, 4:29 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
429 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL AUGUSTA 42.34N 85.35W
04/11/2008 E0.50 INCH KALAMAZOO MI TRAINED SPOTTER
&&
RSUTTLELocal storm report, Apr 11, 4:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
445 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL ALMA 43.38N 84.65W
04/11/2008 E0.25 INCH GRATIOT MI TRAINED SPOTTER
&&
RSUTTLEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 12:29 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 31 min |
| Apr 11, 12:44 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 46 min |
| Apr 11, 1:27 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Ottawa | 48 min |
| Apr 11, 2:13 PM EDT | Special Weather Statement | GRR | Kent | 62 min |
| Apr 11, 2:18 PM EDT | Special Weather Statement | GRR | Clinton, Eaton | 57 min |
| Apr 11, 2:22 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta, Montcalm | 38 min |
| Apr 11, 2:35 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Ionia, Isabella, Mecosta, Montcalm | 40 min |
| Apr 11, 3:18 PM EDT | Special Weather Statement | GRR | Calhoun, Clinton, Eaton, Ingham, Jackson | 27 min |
| Apr 11, 4:01 PM EDT | Special Weather Statement | GRR | Barry, Gratiot, Ionia | 59 min |
| Apr 11, 4:40 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Montcalm | 50 min |
| Apr 11, 5:07 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Eaton, Ingham, Ionia | 38 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.